Join the 'Livalo' group to help and get support from people like you.
We found 18 questions associated with the 'Livalo' topic.
Posted 17 Jun 2016 by DianaML • 0 answers
Side effects with Creston and Pravastatin. Started Livalo 6 months ago. Steadily gaining weight.
Livalo - After trying numerous cholesterol medications and experiencing side effects with those, my?
Posted 16 May 2016 by nbold1949 • 0 answers
... mom was?
Posted 20 May 2016 by fetalsono • 0 answers
I have been taking Livalo (pitivastatin) for several years. I have a persistent salty taste in my mouth. I had assumed it was due to another medication I was taking but now I am suspicious it is due to the Statin. Anyone else experienced this? Thanks
Posted 27 Sep 2014 by Mladisheff • 1 answer
I am taking livalo 2mg. I have taken it for 2 weeks. Can I just stop it? I am experiencing some of the side effects that are mentioned.
Posted 21 May 2011 by flgranna • 5 answers
the past few weeks I have had severe joint and muscle pain,( hard to walk)I don't know if there is a connection or maybe another medications I am taking might cause this reaction with the livalo.
Posted 19 Aug 2013 by FLAJAYHAWK • 1 answer
Yesterday, the pharmacist said the my prescription couldn't be refilled as the manufacturer wasn't making the product anymore. Can you confirm that this is the status? If so, why is the product being discontinued?
Posted 16 Oct 2012 by mtcsegovia • 2 answers
Period after 8 months on livalo, i'm in menopause. Could this be related?
Posted 5 Feb 2011 by MarshaG • 1 answer
My doctors have tried me on many different medicines to lower my cholesterol, I always had bad leg pain/weakness. Finally, they put me on Livalo 2mg and I have had no side effects and my cholesterol is the best it has been in 10 yrs. My insurance doesn't cover it, is a generic available? I ...
Posted 17 Dec 2011 by BARBQ • 1 answer
I see two coments stating extreme hair loos and the information says do not take if you have hypo-thyroidism.
Posted 29 Nov 2011 by Fedexdude • 1 answer
I have Hep C and am taking Incivek as part of my treatment so had to temporarily stop Crestor as it blocks the effectiveness of the Incivek
Posted 3 Aug 2011 by cstimmelymail • 1 answer
Posted 11 Jul 2011 by curvesgirl • 1 answer
... back pain also. Feels like bad menstrual cramps... discontinued livolo for two weeks and pain went away. CT scan of lower abdomen was negative. Started on Livolo again... and the pain in these areas started again. Any other complaints of groin/abdominal/pelvic pain from the drug. I am a very ...
Posted 12 Mar 2011 by speedybak • 2 answers
I have had sudden onset of ankle and heel pain after starting Livalo a few weeks ago. When I don't take the Livalo, the pain decreases; but when I take Livalo, the pain increases
Ask a Question
Related Condition Support Groups
Livalo Patient Information at Drugs.com
- Livalo Information for Consumers
- Livalo Information for Healthcare Professionals (includes dosage details)
- Side Effects of Livalo (detailed)